# SDR SWAA2020030442134

- Difficulty date: January 14, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N961WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36962
- Aircraft time: 29,266 hours, 17,729 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Burned
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SUSPICIOUS ODOR REPORTED BY FLIGHT ATTENDANT IN  / CABIN AROUND ROW 20. / PERFORMED SMOKE OR FUMES IN CABIN CONDITIONAL INSPECTION IAW AMM 05-51-56 AND FIM TASK    / 21-00 TASK 806. OPENED COMPARTMENTS AND CEILING PANEL IN CABIN AREA 17/18/19/20/21/22 ABC        / AND INSPECTED CABIN EQUIPMENT, ELECTRICAL CONNECTIONS AND DUCTS. FOUND BURN MARK AND ELECTRIC SMELL @ CEILING LIGHT BALLAST AND BULB @ 17/18/19DEF.R/R CEILING LIGHT/BALLAST ASSY @ 17/18/19 DEF
